Mathematics Department

Cannon, James W.




Email: cannon@math.byu.edu
Fax Number: (801) 422-0504

Publications:
  • Bitwist 3-manifold, Algebraic and Geometric Topology, 9 (2009), 187-220.
  • Subdivision rules and virtual endomorphisms, Geometriae dedicate, 141 (2009), 181-195.
  • Lattes maps and finites subdivision rules, Conformal Geometry and Dynamics, 14 (2010).
  • Cannon's Conjecture, McGraw-Hill Yearbook of Science & Technology, (2011), 39-41.
  • What is Thompson's Group?, Notices of the AMS. 58(08) (2011), 2-4.
  • Embeddings in manifolds, Bull. Amer. Math. Soc., (2011).
  • Research Interests:
           Geometric topology, geometric group theory, Kleinian groups, complex variables, Teichmueller theory.